On the convergence of a modified Kähler-Ricci flow

Research output: Contribution to journalArticle

Abstract

We study the convergence of a modified Kähler-Ricci flow defined by Zhou Zhang. We show that the modified Kähler-Ricci flow converges to a singular metric when the limit class is degenerate. This proves a conjecture of Zhang.

Original languageEnglish (US)
Pages (from-to)281-289
Number of pages9
JournalMathematische Zeitschrift
Volume268
Issue number1-2
DOIs
StatePublished - Jun 1 2011
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the convergence of a modified Kähler-Ricci flow'. Together they form a unique fingerprint.

  • Cite this